Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Does Bydureon cause heartburn, sleepiness and rapid heart rate

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1561 Questions
Question
My husband has been on Bydureon for 5 weeks and has experienced heartburn,sleepiness,
and not rapid heart rate, but the beats of the heart are stronger than normal for him and
sometimes he experiences a double beat. It even wakes him up. It does not occur very
frequently, mostly in a reclined position like laying in bed and only lasts seconds but it
is very disturbing to him because of his heart history or stents and bypass surgery. We
talked to his GP who put my husband on this medication and he did not think the medication
was causing this heart problem. These did not occur until he started this medication.
He also tires easily since on this medication.
Posted Sun, 17 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Vidya KR 2 hours later
Brief Answer:
Bydureon has know gastric side effects

Detailed Answer:
Hi, thanks for using Healthcaremagic.

I went through your query and understood your concerns.

Bydureon contains exenatide which is know to produce gastric disturbances and there by sleep problems. bydureon has not much effect on heart.

When we are more alert or stressed results in feeling our own heart beat,which is normal . Bydureon has not much effect on heart.

With his past history of bypass better to get cardiac check up done.

Better to do relaxation exercises ( meditation) to reduce stress.

Hope I answered your query. Feel free to ask further related query.

Regards
Above answer was peer-reviewed by
 
Follow-up: Does Bydureon cause heartburn, sleepiness and rapid heart rate 1 hour later
Thanks for your response. We will check with his cardiologist .
 
 
Answered by Dr. Vidya KR 1 hour later
Brief Answer:
Good health

Detailed Answer:
Hi, thanks for the follow up.

Wish him a good health.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor